# SDR ASAA0640219

- Difficulty date: February 10, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 26,477 hours, 14,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65C313174
- Condition: Chafed
- Location: Rt Ob Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FLAP I B ROLLER SUPPORT CHAFING.  RT OB FLAP IB ROLLER SUPPORT REPLACED WITH NEW ONE IAW SRM 51 40 02 PARA 7A.
